Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having a bald spot due to an injury. Can I try minoxidil and keratin tablets?

I have a bald spot about the size and diameter of a golf ball and I still have a full head of hair, so I know its not from literally going bald but rather having been caused from hitting my head about 2 years ago. Is there any way I can get the hair in that area to grow back again? I read that minoxidil and keratin tablets would be a good bet to try. What do you suggest?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Minoxidil or oral supplements would not help as injury might have led to scarring of scalp and permanent loss of hair follicles. So basically you might be having scarring alopecia which is physical injury induced. As you have already mentioned that your hair is healthy otherwise, so leave the area as such. If in case it is really bothering you, surgical procedure like scalp reduction or hair transplantation might be tried.Take care
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor